On the partial sums of Fourier series

R. Paley; A. Zygmund

Studia Mathematica (1930)

  • Volume: 2, Issue: 1, page 221-227
  • ISSN: 0039-3223

How to cite


Paley, R., and Zygmund, A.. "On the partial sums of Fourier series." Studia Mathematica 2.1 (1930): 221-227. <http://eudml.org/doc/217252>.

author = {Paley, R., Zygmund, A.},
journal = {Studia Mathematica},
language = {eng},
number = {1},
pages = {221-227},
title = {On the partial sums of Fourier series},
url = {http://eudml.org/doc/217252},
volume = {2},
year = {1930},

AU - Paley, R.
AU - Zygmund, A.
TI - On the partial sums of Fourier series
JO - Studia Mathematica
PY - 1930
VL - 2
IS - 1
SP - 221
EP - 227
LA - eng
UR - http://eudml.org/doc/217252
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.